Geometriae Dedicata

, Volume 49, Issue 2, pp 231-238

First online:

Complements to ‘The Bruhat order on symmetric varieties’

  • R. W. RichardsonAffiliated withCentre for Mathematics and its Applications, Austrialian National University
  • , T. A. SpringerAffiliated withMathematisch Instituut, Rijksuniversiteit Utrecht

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We give several complements to the paper ‘The Bruhat order on symmetric varieties’. Our main result shows that the partial order on the set ℐ of twisted involutions in the Weyl groupW, which was introduced in the earlier paper, agrees with the partial order on ℐ induced by the usual Bruhat order onW.